TITLE

An oscillating operator related to wave equations in the block spaces

AUTHOR(S)
Fan, Dashan; Sun, Lijing
PUB. DATE
January 2011
SOURCE
Acta Mathematica Sinica;Jan2011, Vol. 27 Issue 1, p83
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this article, we study certain oscillating multipliers related to Cauchy problem for the wave equations on the Euclidean space and on the torus. We obtain that, at the end point, these operators are bounded from the L spaces to certain block spaces.
ACCESSION #
56588687

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics